# SDR CA141010005

- Difficulty date: July 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A112
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Distressed
- Location: Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE CT AND PT BLADE DISTRESS WITH EVIDENCE OF OVERHEATING.
